# SDR AU960699

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: J961340
- Condition: Corroded
- Location: Engine Mounting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE TOP OUTBOARD LORD MOUNT PLATE CONTAINED EXFOLIATION  CORROSION - PLATE WAS ALSO SEPARATED FROM THE RUBBER MOUNT ASSEMBLY
